# SDR ABXA20140618217

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22028
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LOAD STRUT CORRODED AT NR 8 SLAT AREA BY TELESCOPING DUCT.  REMOVED CORRODED AIR LOAD RIB & INSTALLED NEW AIR LOAD RIB COMPLYING WITH REA NR B657-61059 IAW SRM 51-40-02 TAI DUCTING & COMPONENTS TO BE INSTALLED ON NR 0989.  CORRODED L2 1 INCH PN 114T2202-8, SN NSN, PART NAME AIR LOAD STRUT, FS & BS LOC ON ACFT RT WING, STR & WS LOC ON ACFT OSS 456.  ACFT WAS GNDED.
